# SDR USAASB01023

- Difficulty date: January 26, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N785AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG1050AF04
- Condition: Failed
- Location: Ee Bay
- Part time: 36,199 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 99 - EN ROUTE FROM PHL-SJU, THE NR 1 INERTIAL REFERENCE SYSTEM FAULT LIGHT ILLUMINATED.  FLIGHT RETURNED TO FIELD AT PHL AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 INERTIAL REF UNIT.  BITE CHECK GOOD.  (M)
